Alert archive / Wyoming / High Wind Watches in 2008
High Wind Watch 2, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind watch at Jan 8, 2008, 3:07 AM MST. It took effect at Jan 8, 2008, 6:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 8, 2008, 3:07 AM MST (10:07 UTC)
- In effect from
- Jan 8, 2008, 6:00 PM MST
- Expired
- Jan 8, 2008, 2:31 PM MST
- In force
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KCYS 081007 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 307 AM MST TUE JAN 8 2008 ...VERY STRONG WINDS POSSIBLE FOR PORTIONS OF PLATTE COUNTY TONIGHT... .A SURFACE PRESSURE TROUGH WILL DEVELOP TONIGHT IN THE LEE OF THE FRONT RANGE OF THE ROCKIES. THIS WILL ENHANCE THE SURFACE PRESSURE GRADIENT FROM SOUTHWEST TO NORTHEAST ACROSS THE MOUNTAINS OF SOUTH CENTRAL WYOMING. STRONG WESTERLY MID-LEVEL WINDS ARE ALSO EXPECTED TO DEVELOP ACROSS SOUTHEAST WYOMING TONIGHT BEHIND A WEAK MID-LEVEL SHORT-WAVE TROUGH. SUBSIDENCE JUST BEHIND THIS SHORT- WAVE TROUGH WILL ADD TO THE SURFACE PRESSURE GRADIENT AND ALLOW VERY STRONG WINDS TO DEVELOP IN PLATTE COUNTY...ESPECIALLY NEAR BORDEAUX ALONG INTERSTATE 25. WYZ067-081815- /O.NEW.KCYS.HW.A.0002.080109T0100Z-080109T1600Z/ PLATTE- INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY 307 AM MST TUE JAN 8 2008 ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY MORNING. VERY STRONG WINDS OF 35 TO 45 MPH AND GUSTS TO 65 MPH WILL BE POSSIBLE NEAR BORDEAUX ALONG INTERSTATE 25 TONIGHT AND EARLY WEDNESDAY MORNING.. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 60 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
3 follow-up statements
000 WWUS75 KCYS 081348 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 648 AM MST TUE JAN 8 2008 ...VERY STRONG WINDS POSSIBLE FOR PORTIONS OF PLATTE COUNTY EARLY THIS MORNING AND POSSIBLY TONIGHT... .A SURFACE PRESSURE TROUGH WILL CONTINUE TO DEVELOP TODAY AND INTO TONIGHT IN THE LEE OF THE FRONT RANGE OF THE ROCKIES. THIS WILL ENHANCE THE SURFACE PRESSURE GRADIENT FROM SOUTHWEST TO NORTHEAST ACROSS THE MOUNTAINS OF SOUTH CENTRAL WYOMING. STRONG WESTERLY MID-LEVEL WINDS ARE ALSO EXPECTED TO DEVELOP ACROSS SOUTHEAST WYOMING TONIGHT BEHIND A WEAK MID-LEVEL SHORT-WAVE TROUGH. SUBSIDENCE JUST BEHIND THIS SHORT-WAVE TROUGH WILL ADD TO THE SURFACE PRESSURE GRADIENT AND ALLOW VERY STRONG WINDS TO DEVELOP IN PLATTE COUNTY...ESPECIALLY NEAR BORDEAUX ALONG INTERSTATE 25. WYZ067-082200- /O.NEW.KCYS.HW.W.0003.080108T1348Z-080108T1600Z/ /O.CON.KCYS.HW.A.0002.080109T0100Z-080109T1600Z/ PLATTE- INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY 648 AM MST TUE JAN 8 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 9 AM MST THIS MORNING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM MST THIS EVENING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 AM MST THIS MORNING. A HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM MST THIS EVENING THROUGH WEDNESDAY MORNING. VERY STRONG WINDS OF 35 TO 45 MPH WITH GUSTS TO 65 MPH WILL CONTINUE TO OCCUR IN PLATTE COUNTY NEAR BORDEAUX ALONG INTERSTATE 25 THIS MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. IN ADDITION...VERY STRONG WINDS OF 35 TO 45 MPH AND GUSTS TO 65 MPH WILL BE POSSIBLE AGAIN NEAR BORDEAUX ALONG INTERSTATE 25 TONIGHT AND EARLY WEDNESDAY MORNING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 60 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS75 KCYS 081620 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 920 AM MST TUE JAN 8 2008 ...VERY STRONG WINDS POSSIBLE FOR PORTIONS OF PLATTE COUNTY WYOMING TONIGHT... .A SURFACE PRESSURE TROUGH WILL CONTINUE TO DEVELOP TODAY AND INTO TONIGHT IN THE LEE OF THE FRONT RANGE OF THE ROCKIES. THIS WILL ENHANCE THE SURFACE PRESSURE GRADIENT FROM SOUTHWEST TO NORTHEAST ACROSS THE MOUNTAINS OF SOUTH CENTRAL WYOMING. STRONG WESTERLY MID-LEVEL WINDS ARE ALSO EXPECTED TO DEVELOP ACROSS SOUTHEAST WYOMING TONIGHT BEHIND A WEAK MID-LEVEL SHORT-WAVE TROUGH. SUBSIDENCE JUST BEHIND THIS SHORT-WAVE TROUGH WILL ADD TO THE SURFACE PRESSURE GRADIENT AND ALLOW VERY STRONG WINDS TO DEVELOP IN PLATTE COUNTY...ESPECIALLY NEAR BORDEAUX ALONG INTERSTATE 25. FOR THE MOST DEPENDABLE AND ACCURATE WEATHER INFORMATION AND FORECASTS...CHECK YOUR NATIONAL WEATHER SERVICE CHEYENNE WEBSITE AT WWW.WEATHER.GOV/CYS AND THE UNITED STATES NATIONAL WEATHER SERVICE WEBSITE AT WWW.WEATHER.GOV. WYZ067-090030- /O.EXP.KCYS.HW.W.0003.000000T0000Z-080108T1600Z/ /O.CON.KCYS.HW.A.0002.080109T0100Z-080109T1600Z/ PLATTE- INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY 920 AM MST TUE JAN 8 2008 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM MST THIS EVENING THROUGH WEDNESDAY MORNING... ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. A HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM MST THIS EVENING THROUGH WEDNESDAY MORNING. CONTINUE TO MONITOR THE LATEST FORECASTS. ALTHOUGH IT WILL BE WINDY ACROSS PLATTE COUNTY NEAR BORDEAUX THE REST OF TODAY...WINDS WILL REMAIN BELOW HIGH WIND CRITERIA. VERY STRONG WINDS OF 35 TO 45 MPH WITH GUSTS TO 65 MPH WILL BE POSSIBLE AGAIN NEAR BORDEAUX ALONG INTERSTATE 25 TONIGHT AND EARLY WEDNESDAY MORNING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ FOR THE MOST DEPENDABLE AND ACCURATE WEATHER INFORMATION AND FORECASTS...CHECK YOUR NATIONAL WEATHER SERVICE CHEYENNE WEBSITE AT WWW.WEATHER.GOV/CYS AND THE UNITED STATES NATIONAL WEATHER SERVICE WEBSITE AT WWW.WEATHER.GOV. RUBIN
000 WWUS75 KCYS 082131 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 231 PM MST TUE JAN 8 2008 ...VERY STRONG WINDS THROUGH WEDNESDAY MORNING ACROSS SOUTHERN PLATTE COUNTY WYOMING AND POSSIBLE STRONG WINDS ACROSS CARBON COUNTY WYOMING THURSDAY AFTERNOON... .WINDS ALOFT WILL STRENGTHEN OVERNIGHT AND THROUGH WEDNESDAY MORNING. THE STRONGER WINDS WILL MIX DOWN TO THE SURFACE ACROSS SOUTHERN PLATTE COUNTY NEAR BORDEAUX ALONG INTERSTATE 25. THESE STRONG WINDS COULD CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. IF YOU ARE DRIVING ALONG INTERSTATE 25 NEAR BORDEAUX...WATCH FOR THE SUDDEN STRONG WINDS AND KEEP A FIRM GRIP ON THE STEERING WHEEL. YOUR NATIONAL WEATHER SERVICE WANTS YOU TO ARRIVE ALIVE. STRONG WEST WINDS WILL DEVELOP THURSDAY AFTERNOON ACROSS MUCH OF SOUTHEAST WYOMING...ESPECIALLY ACROSS CARBON COUNTY AND THE SNOWY RANGE. FOR THE MOST ACCURATE AND DEPENDABLE WEATHER INFORMATION AND FORECASTS...CHECK YOUR NATIONAL WEATHER SERVICE CHEYENNE WEBSITE AT WWW.WEATHER.GOV/CYS AND YOUR UNITED STATES NATIONAL WEATHER SERVICE WEBSITE AT WWW.WEATHER.GOV. WYZ067-091200- /O.UPG.KCYS.HW.A.0002.080109T0100Z-080109T1600Z/ /O.NEW.KCYS.HW.W.0004.080109T0100Z-080109T1800Z/ PLATTE- INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY 231 PM MST TUE JAN 8 2008 ...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 11 AM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 11 AM MST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. ACROSS SOUTHERN PLATTE COUNTY...ESPECIALLY NEAR BORDEAUX... WEST WINDS WILL INCREASE TO 35 TO 50 MPH TONIGHT WITH GUSTS UP TO 65 MPH. THE STRONG WINDS WILL CONTINUE MUCH OF WEDNESDAY MORNING ...BEFORE DECREASING AROUND MIDDAY. WATCH FOR AREAS OF BLOWING SNOW REDUCING VISIBILITIES AND ALSO FOR ICY AND SNOWPACKED ROADS. PLEASE SLOW DOWN WHEN YOU ENCOUNTER STRONG WINDS. YOUR NATIONAL WEATHER SERVICE WANTS YOU TO ARRIVE ALIVE. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ WYZ061>063-091200- /O.NEW.KCYS.HW.A.0003.080110T1800Z-080111T0000Z/ SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW... CENTENNIAL 231 PM MST TUE JAN 8 2008 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. WEST TO SOUTHWEST WINDS WILL INCREASE LATE THURSDAY MORNING AND AFTERNOON. ACROSS THE LOWER ELEVATIONS...SPEEDS WILL LIKELY INCREASE TO 30 TO 45 MPH WITH GUSTS TO 60 MPH. ACROSS THE SNOWY RANGE...SPEEDS WILL LIKELY INCREASE TO 40 TO 55 MPH WITH GUSTS TO 70 MPH. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ FOR THE MOST ACCURATE AND DEPENDABLE WEATHER INFORMATION AND FORECASTS...CHECK YOUR NATIONAL WEATHER SERVICE CHEYENNE WEBSITE AT WWW.WEATHER.GOV/CYS AND YOUR UNITED STATES NATIONAL WEATHER SERVICE WEBSITE AT WWW.WEATHER.GOV. RUBIN
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Jan 8, 2:56 AM MST, 11 minutes earlier.
Area forecast discussion, Jan 8, 2:56 AM MST, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 256 AM MST TUE JAN 8 2008 .SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT... WATER VAPOR IMAGERY CONTINUES TO SHOW A 110 KNOT JET STREAK MOVING EAST ACROSS THE TEXAS PANHANDLE EARLY THIS MORNING. AN ASSOCIATED MID-LEVEL TROUGH IS LOCATED ACROSS WESTERN KANSAS AND EASTERN COLORADO...AND MOISTURE WRAPPING NORTH AND WEST AROUND THE BASE OF THE 700 MB LOW CONTINUES TO BE OVER SOUTHEAST WYOMING AND WESTERN NEBRASKA THIS MORNING. THIS CLOUD COVER WILL DECREASE AS THE STORM SYSTEM MOVES FARTHER EAST ACROSS THE GREAT PLAINS THIS MORNING...AND ANOTHER 110 KNOT JET STREAK FROM NORTH TO SOUTH ACROSS THE AREA ALLOWS THE UPPER LEVEL RIDGE TO MOVE OVERHEAD. THE PRESENCE OF THE RIDGE AND DECREASED CLOUDS WILL TRANSLATE INTO SLIGHTLY WARMER CONDITIONS ACROSS THE FORECAST AREA TODAY. MID-LEVEL MOISTURE WILL INCREASE AHEAD OF THE NEXT UPPER TROUGH AS UPPER WINDS BACK FROM WEST TO SOUTHWEST TONIGHT AND HAVE INCREASED PRECIPITATION CHANCES TO LIKELY...WITH WEST FACING SLOPES MOST FAVORED TONIGHT IN THE SIERRA MADRE AND SNOWY RANGES. WINDS ALSO APPEAR TO BE A CONCERN FOR TONIGHT NEAR BORDEAUX. THE MODELS ARE SHOWING A SITUATION VERY SIMILAR TO PAST FEW NIGHTS WHEN HIGH WIND CRITERIA WAS MET FOR SEVERAL HOURS. THE UPPER RIDGE AXIS WILL BE EAST OF THE AREA WITH THE 500 MB TROUGH AXIS STILL TO THE WEST. SUPPORTING FACTORS INCLUDE THE DEVELOPING LEE TROUGH AND THE PASSAGE OF THE 700 MB TROUGH AXIS. BELIEVE THAT SUBSIDENCE BEHIND THE 700 MB TROUGH VORTICITY MAXIMA ENHANCED THE MIXING DOWN OF THE STRONG MID LEVEL WINDS DURING THE PAST FEW EVENTS...AND COMBINED WITH THE INCREASING PRESSURE GRADIENT SHOULD SUPPORT ANOTHER EPISODE OF STRONG WINDS IN THE GAP FAVORED AREA OF BORDEAUX. OTHER AREAS OF PLATTE COUNTY WILL LIKELY HAVE JUST BREEZY CONDITIONS OVERNIGHT. AT THIS TIME...WILL GO WITH A HIGH WIND WATCH FOR PLATTE COUNTY VALID THIS EVENING THROUGH MID- MORNING WEDNESDAY. MID-LEVEL WINDS WILL VEER MORE TO THE NORTHWEST DURING THE DAY WEDNESDAY AS THE UPPER TROUGH MOVES OVER THE AREA. WITH UPPER LEVEL ENERGY BEGINNING TO AFFECT THE AREA...HAVE UPGRADED MOUNTAIN PRECIPITATION CHANCES TO LIKELY. CONTINUING SURFACE PRESSURE FALLS EAST OF THE MOUNTAINS SHOULD CONTINUE TO KEEP THE AREA DRY DURING THE DAYLIGHT HOURS OF WEDNESDAY. A SURFACE COLD FRONT WILL SHIFT THE WINDS TO NORTHWEST MID-AFTERNOON WEDNESDAY WITH TEMPERATURES EXPECTED TO FALL THROUGH THE AFTERNOON HOURS. WILL SPREAD AT LEAST A SLIGHT CHANCE FOR SNOW SHOWERS ACROSS AREAS EAST OF THE LARAMIE RANGE WEDNESDAY NIGHT EXPECTING CONTINUE LIFT BEHIND THE FRONT. ALSO WEDNESDAY NIGHT WILL GRADUALLY DECREASE CHANCES FOR THE WESTERN ZONES AND HIGHER TERRAIN AS DRIER AIRMASS IS EXPECTED TO MOVE INTO SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE. .LONG TERM...THURSDAY THROUGH MONDAY... NW FLOW WILL BE ALOFT OVER THE CWA THUR. THE UPPER RIDGE OVER THE AREA WILL BREAK DOWN THURS NIGHT WITH A DISTURBANCE MOVING SE ACROSS THE FORECAST AREA. BRISK WINDS WILL OCCUR IN THE MORNING AND INCREASE AS THE DAY GOES ON AS 700 MB AND SURFACE GRADIENTS TIGHTEN. WILL KEEP A SLIGHT CHANCE OF SNOW SHOWERS IN THE MOUNTAINS...BUT STRONG DOWNSLOPE WINDS WILL RESULT IN DRY CONDITIONS ELSEWHERE. NW FLOW WILL CONT ALF FRI AS AN UPPER RIDGE BUILDS INTO THE PAC NW. BRISK DOWNSLOPE WINDS WILL CONT AT THE SURFACE...SO WILL CONT THE DRY CONDITIONS. OROGRAPHIC EFFECTS WILL ONCE AGAIN PRODUCE SNOW SHOWERS IN THE MOUNTAINS. FOR SAT...THE FLOW ALOFT WILL BECOME NORTHERLY AS THE UPPER RIDGE AXIS MOVES ACROSS SOUTHERN CANADA AND ANOTHER UPPER RIDGE BUILDS ON THE WEST COAST. SFC GRADIENT WILL TIGHTEN AGAIN...RESULTING IN WINDY CONDITIONS ACROSS THE AREA. WILL KEEP THE SAME PATTERN GOING WITH SNOW SHOWERS IN THE MOUNTAINS AND DRY ELSEWHERE. NORTH FLOW WILL CONT ALF SUN AS THE NORTHERN PORTION OF THE UPPER RIDGE GETS PUSHED EAST BY AN UPPER TROUGH DEEPENING OVER SOUTHERN CANADA. SNOW SHOWERS WILL LIKELY MAKE IT EAST OF THE LARAMIE RANGE DURING THE DAY SUN. FINALLY...DRY CONDITIONS WILL PREVAIL ACROSS THE ENTIRE AREA MON AS SFC LEE TROUGH SETS UP ACRS ERN WY/WRN NEB. HIGH TEMPERATURES WILL BE AROUND NORMAL EACH DAY. && .AVIATION... VFR CONDITIONS ARE EXPECTED TO PREVAIL TODAY AND TONIGHT ACROSS ALL BUT THE MOUNTAINS OF SOUTH CENTRAL WYOMING. IN THE MOUNTAINS...VFR CONDITIONS WILL PREVAIL TODAY BUT MOUNTAIN OBSCURATION WILL THEN BECOME POSSIBLE TONIGHT AS CLOUD COVER AND SNOW SHOWERS DEVELOP OVER THE HIGHER TERRAIN OF CARBON COUNTY. STRONG WINDS JUST ABOVE MOUNTAIN TOP TONIGHT WILL LIKELY CREATE TURBULENCE ALONG AND EAST OF THE FRONT RANGE. CARPENTER && .CYS WATCHES/WARNINGS/ADVISORIES... WY...HIGH WIND WATCH FROM 6 PM TUESDAY TO 9 AM WEDNESDAY FOR WYZ067. NE...NONE. && SHORT TERM/AVIATION...SJC LONG TERM....KMD
Hazardous weather outlook, Jan 7, 9:15 AM MST, 17 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 915 AM MST MON JAN 7 2008 NEZ001>003-019>021-054-055-WYZ059>066-068>070-081230- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON- SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE- GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 915 AM MST MON JAN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ067-081230- PLATTE- 915 AM MST MON JAN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT LOCALLY STRONG AND GUSTY WINDS ARE POSSIBLE ACROSS MAINLY SOUTHERN PLATTE COUNTY THROUGH THIS AFTERNOON. SOME GUSTS AROUND 50 MPH MAY OCCUR IN THE WIND PRONE AREA ALONG INTERSTATE 25 BETWEEN WHEATLAND AND CHUGWATER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Jan 7, 10:12 PM MST, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1012 PM MST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 AM HIGH SUST WINDS BORDEAUX 41.95N 104.95W
01/07/2008 M40 MPH PLATTE WY DEPT OF HIGHWAYS
LAST OF SEVERAL REPORTED SUSTAINED WINDS GREATER THAN OR
EQUAL TO 40 MPH BETWEEN 555 AM MST AND 906 AM MST. GUSTS
DURING THIS PERIOD WERE ONLY GREATER THAN 60 MPH BETWEEN
555 AM MST AND 606 AM MST...AND AT 635 AM MST AND 636 AM
MST.
&&
SJCThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 6:48 AM MST | High Wind Warning | CYS | 2 hr | |
| Jan 8, 2:31 PM MST | High Wind Watch | CYS | 15 hr | |
| Jan 8, 2:31 PM MST | High Wind Warning | CYS | 15 hr | |
| Jan 8, 2:48 PM MST | Snow Advisory | CYS | 27 hr |
Nearby
High Wind Watches in Wyoming, 2008Every high wind watch in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.